| Model Number |
VICTORY 10 4 WHEEL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
Type of Reportable Event
Serious Injury
Event or Problem Description
Consumer alleges that a tire allegedly became caught on the fender, which caused damage to the tire and resulted in her allegedly falling out of the unit.
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.